MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Clouding/Hazing (1878); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/ date of birth: unknown, information not provided.Date of event: unknown, not provided, but the best estimate date is during 2019.If explanted, give date: not applicable, remains implanted in the eye.(b)(4).Device evaluation: product testing could not be performed since the product was not returned for evaluation as it remains implanted.According to the initial report there is no product to return.Therefore, the reported issues could not be verified, and product quality deficiency could not be determined.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.The search revealed two additional investigation requests for this po number.The investigation request was related to haptic detached and unfolding issue.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that a patient had been implanted with preloaded intraocular lens and he is experiencing cloudy vision as if a curtain is moving around his eye.Reportedly his vision was fine first two days post-surgery, however third day his vision was fuzzy.Surgeon stated it is normal and will fade away.Surgeon prescribed him eye drops to take.No further information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9558182
Report Number2648035-2020-00023
Device Sequence Number2865932
Product Code HQL
UDI-Device Identifier05050474558151
UDI-Public(01)05050474558151(17)211010
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2021
Device Model NumberPCB00
Device Catalogue NumberPCB0000145
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005